# SDR HALA2015082400166

- Difficulty date: August 24, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 22,418 hours, 53,395 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR THROUGHOUT CABIN & COCKPIT, DURING CLIMB & DESCENT.  CHECKED E & E COMPARTMENT AND TAIL COMPARTMENT, NO ELECTRICAL ODOR NOTED THROUGHOUT CABIN & COCKPIT, DURING APU RUN AND NR 1 & 2 ENG RUN WITH AIR CONDITION PACKS, OK TO CONTINUE.
